| Model Number |
04.168.490S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Limb Fracture (4518)
| Date of Event |
06/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported on (b)(6) 2023, the surgeon took out the plate, bolt, anti rotational and locking screws and revised it with a long femur im nail, (smith and nephew inertan).The actual fns plate, bolt and screws or the complete implant construct was not damaged at time of extraction; when the extraction took place, it was seemed the patient fell and fractured her femur below the plate or below the most distal screws in the plate.This report is for one (1) bolt f/fem neck syst f/constructl.90 ta.This is report 3 of 5 for complaint (b)(4).